# SDR V0XD20211220004

- Difficulty date: December 4, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: CC670121378
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B FIXED LEADING EDGE RIB IS CRACKED. CORRECTIVE ACTION: REMOVED AND REPLAED THE R/H FIXED LEADING EDGE RIB(PN:CC670-12137-8) IAW CRJ 700 SRM 51-42-15, 51-42-13, AND 51-42-06.
